Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2016, Article ID 4824873, 6 pages
http://dx.doi.org/10.1155/2016/4824873
Research Article

An Approximation Mathematical Formula of Pattern Analysis for Distorted Reflector Antennas considering Surface Normal Vector Variation

Key Laboratory of Electronic Equipment Structure Design, Ministry of Education, Xidian University, Xi’an 710071, China

Received 22 March 2016; Revised 10 June 2016; Accepted 19 June 2016

Academic Editor: Toni Björninen

Copyright © 2016 Shuxin Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuxin Zhang, Guigeng Yang, and Yiqun Zhang, “An Approximation Mathematical Formula of Pattern Analysis for Distorted Reflector Antennas considering Surface Normal Vector Variation,” International Journal of Antennas and Propagation, vol. 2016, Article ID 4824873, 6 pages, 2016. https://doi.org/10.1155/2016/4824873.